Skip to content


Join this forum to share health and fitness information.
I hope someone can help!
EKStewart posted:
I'm not sure if this is the right place to ask this but here it goes. Every time I take my daily multi-vitamin, I get "the burps" all day long! Just little ones, not full on belches, but it's embarrassing and annoying. I've changed the time of day I take it and the brand I take. I've also tried taking it with food and water and milk, anything I can think of yet it still happens. I'm ok if I take an antigas but who wants to do that all the time?
fitness1234 responded:
Did you try using liquid vitamins?
EKStewart replied to fitness1234's response:
I have not tried liquid vitamins. Can you buy them in a regular drug store? I'm afraid to b/c if they taste terrible I'll never take them! I was going to try the gummies too and see how that works.
fitness1234 replied to EKStewart's response:
You can check or ask your doctor.

Spotlight: Member Stories

am 54+ years of age weigh 185 pounds am 6' 3" tall diagnosed with hypertension and afibrillation on 7/4/12 like to ride my road bicycle and l...More

More Members

There are no other member stories at this time

Helpful Tips

How to Grow 2-4 Inches Taller at Any Age
You must be wondering I m kidding. People believe that if I have missed the bus during my GROWING years I m done. So all I m going to do is ... More
Was this Helpful?
0 of 0 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.